# SDR USAA990760

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 620
- Part time: 19,049 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND A .875 INCH CRACK AFT OF 620 STRINGER 16.  INSTALLED REPAIR PART PER SRM 53-00-03 FIG 201.  (M)
